Jump to content

scary bp and heart rate


mindylee1
 Share

Recommended Posts

Boy it's been a horrible last few days. Starting Friday morning it felt like my heart was racing a mile a minute. I took my bp and hr and it was 165/102 and my har was 125...resting. I started to develop my tremors and couldn't stop shaking or catch my breath. It kept going all the way up and all the way down. I called the Doctor and he said to back off of the Effexor...which he was having me increase. But I know it wasn't that because when I up my effexor I am really slow and spacey. Any Ideas why this is going on. It has been so scary. My bp and heart rate are usually quite normal until I stand they they just drop. I don't know if it's new meds or not...COQ10, riboflavin, Levisin..

Hope you all had a good weekend

mindy

Link to comment
Share on other sites

Guest tearose

Hi mindylee, sounds like something is changing...are you doing more or less or coming down with a cold? Unless you think you are in danger, I usually think it is good to try to wait new symptoms out a couple of days and give them a chance to develop more or go away. You've had this since Friday, so today is a good day to touch base with your doctor again. It isn't good that it feels scary so that's why I'd encourage you ask him again to look at all the medications you are on. Remember to trust your instincts too! No matter if he thinks effexor is responsible or not! If you "know" you felt worse after taking it ask to go off, wait, go back on and see! It can be intimidating to be so assertive with our doctors sometimes but hey, there is only one mindylee1 and you have to take care of her!!! feel better soon, tearose

Link to comment
Share on other sites

Mindy

If these symptoms continue, it definitely sounds like you need to review all your medications --I don't know anything about any of them or had any experience with them--I think some others have had problems with COQ10--so maybe others can describe their experiences with it.

When my POTS was at its worst, I had readings like that (both hr and bp) at times--I know how very scary that is. In the short run, these symptoms will not hurt you and are not life-threatening, so take comfort in that.

Katherine

Link to comment
Share on other sites

Mindy,

When did you start taking your new meds? If you just started them a few days ago, I wouldn't be surprised if one of the meds was causing your symptoms. I agree with the others that you should keep in close contact with your doctor and talk to him about adjusting your meds if the symptoms continue.

Every now and then I get a resting HR as high as yours (sometimes it has been even higher), and the drs have said that this isn't dangerous for me. I have had the high BPs from time to time too, so I am slowly adjusting my florinef and salt to bring it down. The doctors don't seem as worried about these things as I am (they think it's just part of POTS), and that helps to reassure me a bit. I know how miserable it is to have these symptoms, though!

Anyway, it seems like you are going through a rough patch right now. So just wanted to say hang in there and feel better.

-Rita

Link to comment
Share on other sites

Hi Mindy, I am sorry to hear that you are going through a bad time. It is certainly understandable to be scared. Plus, with doctors and POTS, it is hard to know when thaey are correct and a symptom is OK and when you should push them more aggressively because you feel it is serious. The best advice is to always follow your own instincts because no one knows your body and how it reacts better than you do. I know from my past experience that any change in meds brings on a reaction so I agree with the others that checking in with your doctor today and going over all meds, even supplements, you have added recently is a good idea.

Hope you are feeling better soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...